MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES
Catalog Number 420915
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Sales rep indicated the plan was more in line with psa verse mechanical alignment.The case was planned at 4 degrees valgus.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided, ¿sales rep indicated the plan was more in line with psa verse mechanical alignment.The case was planned at 4 degrees valgus.¿ the product was not returned to depuy synthes, however photos were provided for review.See attachment (post op xrays_potter.Jpg).A screenshot of an x-ray was provided showing a postop left tka.The x-ray shows an overcut on the internal tibial aspect (or overcut on the external side) that makes the tibial tray deviate into a valgus position, however, without additional evidence the actual postop knee aliment axis is unknown.Based on the voice of the customer, the reported valgus tibial tray position is confirmed.A product development investigation was performed and it was concluded that the segmentation, design proposal (plan), and guide design were all designed within trumatch specifications.No issues were identified that would have contributed to the valgus tibial positioning.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 45465 and no non-conformances or manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint revealed there was no malfunction with the trumatch ct cut guide kit l, but rather the either surgical technique or patient anatomy contributed to the confirmed valgus tray position.Based on the investigation findings, it is suspected that surgical technique and customer dissatisfaction with the design plan contributed to the valgus position of the tibial tray, however a definitive cause could not be determined.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 45465 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 45465 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17885673
Report Number1818910-2023-20392
Device Sequence Number15188133
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public10603295384854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420915
Device Lot Number00045465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown